National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 267469

Case Details

VAERS ID: 267469 (history)  
Form: Version 1.0  
Age: 18.0  
Gender: Female  
Location: California  
Vaccinated:2006-10-23
Onset:2006-10-23
   Days after vaccination:0
Submitted: 2007-04-06
   Days after onset:165
Entered: 2006-11-16
   Days after submission:140
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / IM

Administered by: Private       Purchased by: Private
Symptoms: Body temperature increased, Mononucleosis syndrome, Pain, Pain in extremity, Pyrexia
SMQs:, Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Tendinopathies and ligament disorders (broad), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: NONE
Current Illness:
Preexisting Conditions: UNK
Allergies:
Diagnostic Lab Data: body temp 10/23/06 102, body temp 10/26/06 100.
CDC Split Type: WAES0610USA14943

Write-up: Information has been received from a physician concerning an 18 year old female who on 23 Oct 2006 was vaccinated with 0.5mL of Gardisil (yeast). There were no concomitant medications reported. On 23 Oct 2006, the patient developed a high fever of 102 degrees after receiving shot of Gardisil. The temperature continued for three days and was now noted at 100 degrees. The patient also developed achy legs. The patient sought unspecified medical attention. At the time of this report, the patient had not recovered from the events. Additional information has been requested. This is in follow-up to report (s) previously submitted on 11/14/2006. Initial and follow up information has been received from a physician concerning an 18 year old white female student who on 23-OCT-2006 was vaccinated intramuscularly in the arm with the first 0.5 mL dose of GARDASIL. There were no concomitant medications reported. On 23-OCT-2006, the patient developed a high fever of 102 degrees after receiving shot of GARDASIL. The temperature continued for three days and on 26-OCT-2006 was noted at 100 degrees. The patient also developed achy legs. On 30-OCT-2006, that next week, the patient was diagnosed with mononucleosis. At the time of this report, the outcome of the events were unknown. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=267469


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166